# SDR AWXA200201207

- Difficulty date: December 17, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 40,959 hours, 28,293 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 20 LEFT, WAS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE ON THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 20 LEFT, OPERATIONAL CHECK WAS GOOD.
